World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 28, Issue 01 (January 2019)

No Access
Constructing a polynomial whose nodal set is any prescribed knot or link
  • 1850082

https://doi.org/10.1142/S0218216518500827

No Access
Quandle coloring quivers
  • 1950001

https://doi.org/10.1142/S0218216519500019

No Access
Alexander- and Markov-type theorems for virtual trivalent braids
  • 1950003

https://doi.org/10.1142/S0218216519500032

No Access
The total curvature of knots under second-order infinitesimal bending
  • 1950005

https://doi.org/10.1142/S0218216519500056

No Access
Cubulated moves for 2-knots
  • 1950008

https://doi.org/10.1142/S0218216519500081

No Access
Constructing links of isolated singularities of polynomials 42R4R2
  • 1950009

https://doi.org/10.1142/S0218216519500093

No Access
Distance to longitude
  • 1950011

https://doi.org/10.1142/S0218216519500111

No Access
Transverse invariants from Khovanov-type homologies
  • 1950012

https://doi.org/10.1142/S0218216519500123

No Access
A new relationship between the dilatation of pseudo-Anosov braids and fixed point theory
  • 1950013

https://doi.org/10.1142/S0218216519500135

No Access
Parity conditions for realizability of Gauss diagrams
  • 1950015

https://doi.org/10.1142/S0218216519500159

No Access
Twist number and the alternating volume of knots
  • 1950016

https://doi.org/10.1142/S0218216519500160